# SDR VNAA20250116075

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 J ANGLE CORRODED LBL 9 TO RBL 9 INCLUDING BOTH WALL CLIPS.   REMOVED AND REPLACED IAW CRJ 700 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01. BLENDED WALL CLIPS IAW CRJ 700 SRM 51-21-06-001-001-A01, WITHIN LIMITS IAW CRJ 700 SRM 53-00-00-101-001-A01.
